Optimal control of deterministic epidemics

Autor(en): Behncke, H
Stichwörter: Automation & Control Systems; deterministic epidemics; infinite time-horizon problems; Mathematics; Mathematics, Applied; MODELS; Operations Research & Management Science; optimal control; preventative health control
Erscheinungsdatum: 2000
Herausgeber: WILEY
Journal: OPTIMAL CONTROL APPLICATIONS & METHODS
Volumen: 21
Ausgabe: 6
Startseite: 269
Seitenende: 285
Zusammenfassung: 
Various deterministic optimal control models for SIR-epidemics are investigated in this paper. The epidemics are governed by a rather general interaction, which covers most cases studied in the literature. Vaccination, quarantine, screening or health promotion campaigns as Forms of control are considered. In all cases one finds a maximum effort control on some initial time interval. In addition, uniqueness and monotonicity properties of these models are studied. The results are also extended to the infinite time-horizon situation. Copyright (C) 2000 John Wiley & Sons, Ltd.
ISSN: 01432087
DOI: 10.1002/oca.678

Show full item record

Google ScholarTM

Check

Altmetric